# SDR CALA2021090301487

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D5348002075800
- Condition: Damaged
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER CAP JOINT-GUSSET PLATES AT FR 66 AND 68. ALL FASTENER HOLES HAVE AN OUT OF ROUND AS PER A319/A320 NTM 51-10-01-250-80 1-A-01, SUBTASK 51-10-01-253-001-A ITEM C. (7)(C) TABLE 5. DOT 1 1-02 - A3NB-53-4-0032 - NR 9294297 (28297) GENERATED BY V062335 AT HAECO LCQ. FABRICATED & INSTALLED NEW GUSSET PLATE AT L/H INNER CAP JOINT-G USSET AT FR66 STR 13 PER A320 SRM 51-42-11/001 AT DOOR STOP #6 L H. DOT REMOVED. ACCOMPLISHED BY V892938, INSP BY N078570.
